U.S. doctors online nowAsk doctors free
United Kingdom
A 69-year-old female asked:

got mild depression + chest infection. taking doxycycline. is it normal to be exhausted. when will meds kick in. got them on friday...now sunday?

2 doctor answers4 doctors weighed in
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Infection: Our body responds to infection in ways that are intended to kill it. Feeling exhausted may be a way to make you rest and avoid spreading it. The antibiotic usually takes several days to help you feel better but even then, you need to complete the Rx and lay low. Call the Dr to get specific expectancies and a possible change in Tx if this is not working. They'll best know your illness.
Dr. Krishna Kumar
Psychiatry 55 years experience
Medication effects: Doxycycline may cause common cold and influenza symptoms which may lead to feeling exhausted. Thank you for informing about Sertraline Side effect of Sertraline can be Fatigue. Discuss with Psychiatrist • Severity of symptoms now needing Sertraline • Decrease dose • Therapy for stresses in your life • Breathing Relaxation • Visual Imagery of National Parks • Meditation • Tai Chi
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Curious: How did you obtain the info on the Sertraline? I miss the info we once had about medications, conditions and treatments relevant for our inquiring patients. I'd love to get access too!
May 29, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.